Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Lower abdominal and back pain. Occasional diarrhea, sounds from stomach. Slight relief from omeprazole. Suggest

I have been having lower abdominal cramps and back pains since a month. I do have diarrhea occasionally whenever I drink excess of coffee for 1-2 days. I do hear some sounds from my stomach also at times. The pain is more in the evenings. It is a dull pain which is more when I am sitting. My stool color seems to be fine. Sometimes it is in the regular banana shape and other times it is broken into many pieces. I consulted a doctor he has advised me to take omeprazole 20 mg for a month. I have taken it for a week and still I do not see a great improvement. It may have improved slightly. I would request you to please give me a suggestion.

Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Possibly you are suffering form mild parasitic infection like giardia or it is an irritable bowel syndrome. Worthwhile getting your stools examined for same and can take an course of probiotic along with a stool forming agent like isapgula and see how you feel.
Hope this answers your query.
Wish you a speedy recovery.
Answered: Tue, 30 Apr 2013
I find this answer helpful
General & Family Physician Dr. Bezing Alain's  Response
lower dull abdominal crampy, back pains increasing with movement with notion of diarrhea normal stool indicates a probable inflammatory problem of the bowel

the most probable diagnosis is diet (coffee) induced dyspesia as differential irritable bowel syndrome base on the abdominal dull pain with frequent stool (caffiene irritation)

Rule out all other causes of lower abdominal pain and frequent stools
Identify inflammatory signs (CRP or ESR)
Carry out diet test with coffee
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor